# SDR SWIA200211076

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 2,888 hours, 2,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Location: #2 System
- Stage of operation: CR
- Nature of condition: K, J, M
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, HYDRAULIC PUMP #2 PRESSURE DROPPED TO 1800 PSI AND TEMPERATURE ROSE TO 95 DEGREES C.  ACCOMPLISHED BOTH QRH'S, THEN HYDRAULIC QUANTITY DROPPED TO ZERO.  ACCOMPLISHED QRH PROCEDURE.   PUMP RAN FOR 49 MINS AT ZERO PRESSURE.  RETURNED TO SLC.  REMOVED AND REPLACED  #2 SYSTEM HYDRAULIC LINE PN 601-75238-43 AS REQUIRED.  REMOVED AND REPLACED  #2 ENGINE HYDRAULIC PUMP IAW 29-13-00.  OPS AND LEAK CHECKS GOOD.  PN ON 887055  SN OFF MX547123.
